Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Chomp in Disguise

Andrew MacLaughlin and Alex Meadows
The College Mathematics Journal
Vol. 44, No. 4 (September 2013), pp. 284-292
DOI: 10.4169/college.math.j.44.4.284
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.4.284
Page Count: 9
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Chomp in Disguise
Preview not available

Abstract

Summary We investigate Chomp, a game popular with chocolate lovers, and various other combinatorial games associated with it.

Page Thumbnails